# SDR BAQA082135

- Difficulty date: December 17, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,537 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522281A
- Part serial: 1001634
- Condition: Intermittent
- Location: Cockpit
- Part time: 664 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK HAS INTERMITTENT OPERATION.  REPLACED WITH SERVICEABLE UNIT.
